Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    heybud is offline Junior Member
    Join Date
    Nov 2005

    Will Gear Affect the Antibiotics I'm Taking?

    My buddy is on the 3rd week of his Dbol cycle, and about 2 days ago he had to go to the emergency room b/c of a sinus infection and they gave him an antibiotic that is a generic form of Bactrim DS, So he ended up having an allergic reation to the antibiotic and he had to go get another antibiotic called Ciprofloxacin HCL.
    So his question is would it be ok to take the antibiotic with the Dbol?
    Thanks for any help!

  2. #2
    novastepp's Avatar
    novastepp is offline Have You Picked a Fight Lately?
    Join Date
    Apr 2005
    in a dilapidated apt.
    Is his recovery and health worth the cycle?

  3. #3
    KeyMastur is offline VET
    Join Date
    Sep 2001
    he should be fine.

  4. #4
    Igifuno's Avatar
    Igifuno is offline AR's Italian Tonic
    Join Date
    Nov 2005
    Standing Above Weakness
    Blog Entries
    Quote Originally Posted by novastepp
    Is his recovery and health worth the cycle? does a bear sh*t in the woods? seriously though, some antibiotics can be harsh on the liver, which is why tests are often done prior to being perscribed anthing. I would advise him to research (or ask his doc) what he's taking exactly and if its harsh on the liver... well.. i'm not a doctor but he could either drop the cycle until he finishes the antibiotic or continue on the cycle but make sure he's taking detoxins like: liver detox and ALA.

    This would be a good question for doc sust who hangs in the injury and rehab board alot.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts